MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE WITH BD PRECISIONGLIDE¿ NEEDLE; SAFETY SYRINGE WITH NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE WITH BD PRECISIONGLIDE¿ NEEDLE; SAFETY SYRINGE WITH NEEDLE
Catalog Number 309632
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the scale markings on a bd syringe with bd precisionglide¿ needle were not marked before use.No injury or medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: sample evaluation: forty-nine 5ml syringes were received by bd canaan and confirmed to be from batch #7264700 (p/n 309632).The samples were visually evaluated.Forty one (41) of the syringes were packaged, 8 syringes were received loose.Out of these: 34 syringes were completely blank, while 15 syringes had some print near the barrel flange and barrel collar ends.Dhr review for batch 7264700 (p/n 309632): manufacturing dates: 09/22/2017 to 09/23/2017.Batch quantity was (b)(4).Printer and assembly records were reviewed as part of this dhr review.All visual inspections were performed as per requirement with no quality notifications related to the complaint defect.Batch 7264700 was inspected and accepted based on meeting our inspection control plan and subsequently approved for shipment.Based on the sample evaluation: ¿ confirmed: bd canaan was able to confirm the customer's indicated failure.Investigation conclusion: root cause undetermined.

Brand Name
BD SYRINGE WITH BD PRECISIONGLIDE¿ NEEDLE
Common Device Name
SAFETY SYRINGE WITH NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key7148155
Report Number1213809-2017-00384
Device Sequence Number158592
Product Code MEG
UDI-Device Identifier30382903096320
UDI-Public30382903096320
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2022
Device Catalogue Number309632
Device Lot Number7264700
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2017
Initial Date Received by Manufacturer 12/04/2017
Supplement Date Received by Manufacturer12/04/2017
Initial Report FDA Received Date12/27/2017
Supplement Report FDA Received Date03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;